Posted by: anti meds | 2009-03-24

Anti depressants

I have been on Cymbalta for about 6 months . I have slowly " weaned"  myself off them in the last month.. now that I have stopped all together I have flu like symptoms (2 days now) could it be a sort off " cold turkey"  I' m going through because I have stopped the cybalta? The only other medication I am on is for High BP and Cholesterol which I have been takeing for a few years now...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anti meds
Withdrawal symptoms noted are dizziness (12.4%), nausea (5.9%), headache (5.3%), paresthesia (2.9%), vomiting (2.4%), irritability (2.4%), and nightmares (2.0%) Flu like symptoms have been reported by abrupt stopping of Cymbalta.
If you have weaned yourself off it slowly, it is unlikely that the flu symptoms are caused by stopping the cymbalta.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: anti meds | 2009-03-25

Thanks for your reply, How long do withdrawal symptoms last?

Reply to anti meds

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.